# SDR CA050630009

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,168 hours
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: 11561001065
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Beech, 1156100163
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE REPAIRING OTHER CRACKS IN THE AREA OF THE RIB, CRACKS WERE FOUND IN THE RIB AT THE POINT WHERE THE BALANCE WEIGHT ATTACHMENT ANCHOR NUTS ARE RIVETED ON .
